MathSciNet Relay Station
MathSciNet bibliographic data
MR2820388 42B30 (42B35 46B45)
Han, Yongsheng; Li, Ji; Lu, Guozhen; Wang, Peiyong $H\sp p\to H\sp p$ boundedness implies $H\sp p\to L\sp p$ boundedness. Forum Math. 23 (2011), no. 4, 729–756.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement